Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      thanks for the support.
      dave

      Anonymous
        Post count: 93172

        Good morning Dave,

        Really sorry to hear your are having a hard time getting adjusted. I too have heard the give it a few weeks thing after a med change. In most cases after a few weeks I did feel better. In a few cases we had to drop my meds back.

        The Anxity is a real pain. Been there and did the ER trip too. It is amazing that many people play with their meds and adjust their own dosage depending on how they feel at that moment.

        You saw what a minor dosage change did to you. Can you picture changing your own meds after that last round? As for your Endo, is there another around for a second opinion? If you do not find a endo you can work with try another. GPs are good but do not understand the whole person thing with Graves’. Let us know how you are doing.

        We are only a click away.

        Jake
        On-line Faciliator

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.